# SDR IXXA2022061314

- Difficulty date: March 2, 2022
- Submitted: June 13, 2022
- Operation: Air carrier
- Aircraft: N255CM
- Make and model: Boeing 767223
- Aircraft serial: 22316
- Aircraft time: 90,166 hours, 23,601 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Part number: 315T130165
- Part serial: NSN
- Condition: Dented
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N0 1 ENGINE INBD TR UPPER SECTION AROUND BLOCKER DOOR HAS PUNCTURES AND DENTS
